# SDR 2008UALA00248

- Difficulty date: January 14, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 43,739 hours, 31,692 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4506353A600U
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED STRONG ODOR THRU OUT CABIN.  ODOR DISSIPATED SOMEWHAT IN FLT BUT RETURNED UPON DESCENT AND LANDING.  APU WAS NOT RUNNING AT TIME.  FOUND APU INTERNALLY LEAKING FUEL FROM COMBUSTOR.  REPLACED APU FCU.
